MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA7EBU35
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: a torsional kink was noted 25cm from the proximal hub.No other damage was noted to the catheter.Actual physical measurements id 0.081¿ and od 0.0942¿ passing measurements per specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A 7f launcher guide catheter was used in a procedure to treat a lesion in the lad.There was no damage noted to the device packaging.The device was removed from the packaging per ifu with no issues.The device was inspected with no issues.The device was prepped per ifu with no issues.Mild resistance was encountered when advancing the device.Excessive force was not used during delivery.It is reported that the catheter kinked while advancing in the artery.No patient injury is reported.The procedure was completed using another 7f launcher device.Analysis of the returned device revealed a torsional kink on the device, 25cm from the proximal hub.

Brand Name
LAUNCHER 7F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8264089
Report Number1220452-2019-00007
Device Sequence Number16566899
Product Code DQY
UDI-Device Identifier00613994834713
UDI-Public00613994834713
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K022764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue NumberLA7EBU35
Device Lot Number0009123581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR